# SDR IPXA2025092629651

- Difficulty date: September 16, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 613AB ATTACHMENT PLATE CRACKED AT FWD O/B CORNER.    INSTALLED DOUBLER AND SHIM IAW A300 SRM 53-15-63 AND 51-40-21.
